# SDR CALA2025013102146

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 25,344 hours, 9,516 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Carpet
- Condition: Saturated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATT REPORT WATER LEAK COMING FROM FLOOR BETWEEN AFT LAVS FLIGHT CREW REPORTED WATER COMING FROM CARPET BETWEEN AFT LAVS. NO WATER PRESENT IN LAVS OR GALLEY FLOOR. CREW SHUT OFF WATER IN LAVS. RE ACTIVATED WATER IN LAV A AND RAN SINKS AND FLUSHED TOILETS NO WATER LEAKS FOUND. PRESSUREIZED WATER ON AIRCRFT AND DID A THROUGH INSPECTION OF BIT LAVS D AND E. RAN WATER IN AFT GALLEY TOELITS AND FUACETS. REMOVED TOILET SHROUDS AND SINK SHROUDS. NO SIGN OF ANY LEAKS. ALL COMPARTMENTS DRY. CHECK IN AFT CARGO. ALL LOCATIONS DRY. NO SIGN OF ANY LEAKS OR RESIDUE OF WATER FROM ANYWHERE. ALL FLOOR PANELS AND INSALATIONS WERE DRY IN AFT CARGO. NO SIGNS OF ANY WATER LINES LEAKING OR BUSTED.
